2010年论文|
当前位置:首页 > 科研 > 学术论文 > 2010年论文
2010年2区以上论文清单
发表时间:2015-10-13 阅读次数:1808次

 

序号 姓名 第一作者 通讯作者 全部作者 论文题目 刊名 出版期页
1 陈恕行 Chen Shuxing Chen Shuxing Chen Shuxing Qu Aifang Interaction of rarefaction waves in jet stream Journal of Differential Equations v.248, 2931-2954
16 陈天平 王利利 陈天平 Wang Lili, Lu Wenlian, Chen Tianping Coexistence and local stability of multiple equilibria in neural networks with piecewise linear nondecreasing activation functions Neural Networks 23 (2010) 189-200
17 陈天平 吴玮 陈天平 Wei Wu, Bo Liu, Tianping Chen Analysis of firing behaviors in networks of pulse-coupled oscillators with
Analysis of firing behaviors in networks of pulse-coupled oscillators with delayed excitatory coupling
Neural Networks  23 (2010) 783-788
18 陈天平   陈天平 Xiwei Liu, Wenlian Lu, Member, IEEE,
and Tianping Chen, Senior Member, IEEE
Consensus 01 multi-agent systems with unbounded time-varying delays TRANSACTIONS ON AUTOMATIC CONTROL VOL. 55, NO. 10, OCTOBER 2010
7 陈文斌 陈文斌 陈文斌 Wenbin Chen,  Xingjie Li and  Dong Liang Energy-conserved Splitting FDTD Methods for Maxwell's Equations in Three Dimensions SIAM Journal of Numerical Analysis  48(4) 1530-1554,2010
8 陈文斌 胡晓毅 陈文斌 XiaoYi Hu,Xia Xu, Wenbin Chen Numerical method for the inverse heat transfer problem in composite materials with Stefan-Boltzmann conditions ADV COMPUT MATH 33(4), 2010
 471-489 
9 杜恺 杜恺 杜恺 Kai Du, Qingxin Meng A revisit to W-2(n)-theory of super-parabolic backward stochastic partial differential equations in R-d STOCH PROC APPL 120 (2010), vol. 10, 1996–2015
28 傅吉祥 傅吉祥 傅吉祥 Fu Jixiang,Wang Zhizhang,Wu Damin Form-type Calabi-Yau equations  Math Research Letter 2010,17,887-903
4 葛颢 葛颢 葛颢 葛颢,Hong Qian The physical origins of entropy production, free energy dissipation and their mathematical representations Physical Review E 81 051133 
3 郭坤宇   郭坤宇  Guozheng Cheng, 郭坤宇, Kai Wang Transitive algebras and reductive algebras on reproducing analytic Hilbert spaces, J J. Funct. Anal.  258 (2010) 4229–4250.
25 雷震 雷震 雷震 雷震 On 2D viscoelasticity with small strain Archive for rational mechanics and analysis 198(1), 1-37, 2010
26 雷震 雷震 雷震  Lei, Zhen; Masmoudi, Nader; Zhou, Yi  Remarks on the blowup criteria for Oldroyd models  J. Differential Equations  248 (2010), no. 2, 328–341.
5 李洪全 独立   Hong-Quan Li Estimations optimales du noyau de la chaleur sur les groupes de type Heisenberg Journal fur die reine und angewandte Mathematik 646 (2010) 195-233
10 林伟 林伟 林伟 Lin, W, Ma, HF Synchronization Between Adaptively Coupled Systems With Discrete and Distributed Time-Delays IEEE TRANSACTIONS ON AUTOMATIC CONTROL 2010/55/4/819
11 林伟 林伟 林伟 Lin, W; Ma, HF; Feng, JF; Chen, GR Locating unstable periodic orbits: When adaptation integrates into delayed feedback control Physical Review E 2010/82/4/
12 林伟 林伟 林伟 Lin, W Comment on 'Adaptive steady-state stabilization for nonlinear dynamical systems' Physical Review E 2010/81/3
13 林伟 Ma, HF 林伟 Ma, HF; Xu, B; Lin, W; Feng, JF Adaptive identification of time delays in nonlinear dynamical models Physical Review E 2010/82/6
19 刘锡伟(陈天平学生) 刘锡伟 刘锡伟 Liu, XW Comments on 'Distributed nonlinear control algorithms for network consensus'[Automatica 44(2008)2375-2381]  Automatica  46,9 (2010) 1568-1568
14 卢文联 卢文联 李翔 Lu, WL, Li, X, Rong, ZH Global stabilization of complex networks with digraph topologies via a local pinning algorithm AUTOMATICA 卷: 46   期: 1   页: 116-121
2 魏益民   魏益民 Wu, Gang; 魏益民 On analysis of projection methods  SIAM J. Numer. Anal. 48 (2010), no. 1, 191–197
22 谢启鸿 独立   Qihong Xie Counterexamples to the Kawamata-Viehweg vanishing on ruled surfaces in positive characteristic JOURNAL OF ALGEBRA 2010,324,3494–3506
23 谢启鸿 独立   Qihong Xie Kawamata-Viehweg vanishing on rational surfaces in positive characteristic MATHEMATISCHE ZEITSCHRIFT 2010,266,561--570
24 谢启鸿 独立   Qihong Xie STRONGLY LIFTABLE SCHEMES AND THE KAWAMATA-VIEHWEG VANISHING IN POSITIVE CHARACTERISTIC MATHEMATICAL RESEARCH LETTERS 2010,17,563--572
15 忻元龙 忻元龙 忻元龙 Xin, Y. L. Curvature estimates for submanifolds with prescribed Gaauss image and mean curvature Calc.Var. Partial Differential Equations 37(3-4), 385-405
21 袁小平 刘建军   JIANJUN LIU AND XIAOPING YUAN Spectrum for Quantum Duffing Oscillator and Small-Divisor Equation with Large-Variable Coefficient COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS  
6 张云新 Yunxin Zhang Michael E. Fisher Yunxin Zhang and Michael E. Fisher Dynamics of the tug-of-war model for cellular transport Physical Review E  82, (2010) 011923
20 郑宋穆 张艳艳(郑宋穆学生已经毕业)   YY Zhang SM Zheng Asymptotic behavior of solutions to a quasilinear
nonuniform parabolic system modelling chemotaxis
 J. Differential Equations (2010), Vol. 248, 1684–1710
27 周忆 周忆 Zhou, Yi  Zhou, Yi  Cauchy problem of nonlinear Schrödinger equation with initial data in Sobolev space $W^{s,p}$W s,p for $p<2$p<2 . Trans. Amer. Math. Soc. 362 (2010), no. 9, 4683–4694.

Copyright © |2012 复旦大学数学科学学院版权所有 沪ICP备042465  

电话:+86(21)65642341 传真:+86(21)65646073